# SDR HEEA064341

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 6710 · Main Rotor Control
- Part: Bushing
- Part number: 406010425107
- Condition: Worn
- Location: Control Lever
- Part time: 1,662 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS WORN ON LEVER ASSY.  SERIAL NUMBERS REMOVED ARE A-2028 AND A-2037.  REFERENCE:  DMR NR 686315.  REPLACEMENT PART SERIAL NUMBERS ARE A-2636 AND A-2627.
